# SDR EMB0518

- Difficulty date: December 13, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000046
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1708, DCA TO DFW - ON DESCENT INTO DFW A STRONG SMELL OF SMOKE FILLED THE AFT CABIN FROM ROW 13 BACK.  MAINTENANCE INSPECTED A/C AND FOUND IN SAFE CONDITION TO MAINTENANCE FERRY TO PIT.  PERFORMED OPERATIONAL CHECK OF CABIN AIR CONDITIONING OFF ENGINE BLEEDS AND CHECKS OF PACKS 1 AND 2.  NO SMOKE SMELL PRESENT.  A/C RETURNED TO SERVICE.
